# SDR REXA2013021300304

- Difficulty date: February 13, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 11,757 hours, 7,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

900-53-140-300, SPLICE ON STGR 25R HAS CORROSION AT FRAME 333, IN THE FWD E & E BAY.  REMOVED AND REPLACED STGR 25R SPLICE IAW CRJ 900 SRM 51-42-06  EO R53277. P/N SH670-32429-3.
